| Catalog Number |
DLX-35552-CURVB |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "inserter had 2 microintroducers break.The break occured between the handle of the microintroducer and the sheath portion on 2 seperate kits, and 2 seperate inserters".There was no reported patient harm or consequence.Associated complaints: 9680794-2024-00442 and 9680794-2024-00443.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.For part number eb-01051-002 extrus: 1-l 14ga x 4-1/2" ldpe blank, lot number 34c23d0085, a nonconformance was initiated in regard to peel-away s heath tabs broke off in use.However, it cannot be determined if the findings were relevant to the reported event without the device returned for evaluation.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "inserter had 2 microintroducers break.The break occured between the handle of the microintroducer and the sheath portion on 2 seperate kits, and 2 seperate inserters".There was no reported patient harm or consequence.Associated complaints: (b)(4).